Tags

I swear I’ll swing for anyone who ever tries to get me on steroids again as long as I live!

OK, I know you’re supposed to reduce slowly and I probably did race ahead a bit.  Well, maybe a lot!  As I went down from 7mg/day to 3.5mg/day in about a month.  Whereas Menzies Gow (chest consultant at the Brompton) told me to come down 1mg/month.  But I was waiting till I felt stable on a particular level before going down to the next one.  And I thought I was doing OK until I went down from 3mg/day to 2.5mg/day – so a teensy weensy little reduction.  But bam!  Felt absolutely crap!  Depressed.  Knackered.  Arm and thigh muscles aching like mad, muscles screaming by half way up the stairs, breathless, woozy.  Gawd.

Wasn’t helped by a really long, tiring day on Sunday, singing with the choir.  However lovely that was.  And it was hot and I’d gone without sunscreen (duh) so I got burned.  And that made me wonder again if I have or am developing lupus, because sunlight is a major trigger for lupus and could at least partially explain why I felt so awful for the first few days of this week.  Plus, as well as a generally pink face, I had prominent, round, bright red blotchy patches over my cheeks (like a little painted Russian Doll) and nose, like the lupus malar rash.  Don’t have blood markers for it as far as I know, but that doesn’t necessarily signify anything, as we know.  So must discuss/investigate at some point.

Meanwhile, I must try to be more patient about steroid withdrawal.  Never my strong point, patience!

Advertisements